MAUDE Adverse Event Report: VASCULAR SOLUTIONS LLC GUIDELINER,3.5,5F; CATHETER, PERCUTANEOUS

VASCULAR SOLUTIONS LLC GUIDELINER,3.5,5F; CATHETER, PERCUTANEOUS
Model Number IPN913565
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that: "when inserting a balloon into a 5f guideliner the balloon does not pass through.Removal of the guideliner reveals that it is defective and appears to be torn.Immediate action taken: replacement of the guideliner.There was no impact to the patient.".
 
Additional Manufacturer Narrative
Qn(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer returned one guideliner catheter for investigation.Signs of use in the form of blood particulates were observed on the device.Visual inspection did not reveal any damage or defects on the device except a minor kink at the halfpipe.Functional testing was performed by putting a lab inventory wire guide succesfully through the guideliner.A lab inventory balloon cathter was inserted into the guideliner and successfuly passed through.A device history record review was performed, and no relevant findings were identified.The customer report of guideliner damage was not able to be confirmed through testing of the returned device.Visual inspection revealed no damage to the tip of the device.There was a minor kink at the halfpipe but its unclear if that occurred during the procedure, packing, or shipping.Functional testing was performed where both a guidewire and balloon catheter were able to be advanced through the guideliner.A device history record review was performed, and no relevant findings were identified.Based on the sample received and the customer report, no product failure was observed.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
GUIDELINER,3.5,5F
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
VASCULAR SOLUTIONS LLC
minneapolis MN
Manufacturer (Section G)
VASCULAR SOLUTIONS LLC
6464 sycamore court north
minneapolis MN 55369
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23987538
Report Number2134812-2026-00002
Device Sequence Number14626375
Product Code DQY
UDI-Device Identifier10841156103804
UDI-Public(01)10841156103804(11)250118(17)270108(10)47A2500073(21)
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K220650
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN913565
Device Catalogue Number5569
Device Lot Number47A2500073
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer01/30/2026
02/27/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date02/10/2026
03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.; NOT REPORTED.
Patient SexUnknown